# SDR 2003F00617

- Difficulty date: September 10, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N854LS
- Make and model: Frchld SA227DC
- Aircraft serial: DC854B
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TIL - FLT 6014 - LT WING OVERHEAT LIGHT CAME ON DURING CRUISE, CREW TURNED OFF BLEED AND GENERATOR, LIGHT WENT OUT AFTER 2 MIN, 55 SEC.  CREW LANDED AT DESTINATION STATION WITHOUT INCIDENT.  DESTINATION STATION WAS THE CLOSEST AIRPORT AT THIS TIME.  NO FAULT WAS FOUND.  AS A NOTE, IF THE BLEED AIR HEAT IS LT ON HI IN MANUAL MODE, CABIN TEMP LIMITER IS RUNNING ON A DIFFERENT SENSOR AT A HIGHER SETTING, HIGH ENOUGH TO SET OFF THE WING OVERHEAT SENSOR.  AWAITING FURTHER INPUT FROM THE CREW.  INSPECTED LT WING AREA COVERED BY OVERHEAT SENSORS, GEN WIRING, AND BLEED LINES.  NO DEFECTS WERE FOUND.  PERFORMED OPERATIONAL CHECK, SYS OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED WITH THIS SYS IN THIS AIRCRAFT.  (M)
